- This topic has 8 replies, 1 voice, and was last updated March 15, 2008 at 6:16 pm by .
- March 15, 2008 at 6:16 pm #256656
it sounds – not a diagnosis – but sounds like hehas aspergerswith mild tourettes (aka ts). the tourettes would cause him to make the noises. the adhd meds would exacerbate the tourettes. so you need to do a fine line of playing with the dosage to get it right. you want to get the lowest possible dosage to help with the adhd symptoms, yet won’t cause any problems.
you can play with the dosage with ritalin, then once you find out what it is, switch to concerta (a timed release version of ritalin – but must be swallowed whole and cannot be broken or chewed).
aspergers would cause the strange pitch of the voice (like a computer tone and no inflection in his voice).
it is treated with the adhd meds and sometimes others. definately get him diagnosed correctly. and if you can deal with him unmedicated – just medicate for school so he can focus and do well there.
also, it will give him coping skills for later in life on dealing with his disability.
and since he has agresion issues – stay away from adderoll – many times is causes agression in kids – so if he is agressive already, it would make it worse.
from: firstname.lastname@example.org [mailto:Budget101_@yahoogroups.com] On Behalf Of kaykay75423
Sent: Saturday, March 15, 2008 1:17 PM
Subject: Budget101.com : ADHD or Aspergers? Please help! Child #2
His mom had child #2 diagnosed with ADHD and was giving him 60 mg of Ritalin a day. I immediately stopped all the pills to let them detox. On top of being very immature, he is also very aggressive.
- You must be logged in to reply to this topic.